# SDR SIMA201805165001

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 4,399 hours, 2,853 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 1012463
- Part serial: 2016050033
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERPRESSURE CAUTION AFTER TAKEOFF.  REMOVED AND REPLACED THE LT NACELLE PRSOV IAW AMM 36-11-03.
